| Model Number |
11448964 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd alaris¿ secondary set leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: faulty product- connection between the drip chamber and the iv tubing leaking iv fluid.Product: bd secondary set ref# (b)(4).Product complaint form filled out.Iv fluid included chemo-fluids, which was extremely dangerous.
Additional Manufacturer Narrative
H6: investigation summary a complaint of leakage by the drip chamber and tubing was received from the customer.No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 114489964 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description